# SDR DALA2025010200024

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11154
- Aircraft time: 8,801 hours, 2,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5022, STRONG FUMES "DIRTY SOCK" IN COCKPIT AND CABIN DESCENDING THROUGH 11,000: PILOTS DOWNED OXYGEN AND ACCOMPLISHED SMOKE & FUMES QRH. FUMES SOMEWHAT CLEARED PRIOR TO LANDING. TAXIED TO GATE. CORRECTIVE ACTION: REPLACED LEFT PACK CHECK VALVE, AND NBR 1 AND 2 ENGINES LB30 SEALS. (LP 6961867, 0738408)
